# SDR UIEA200700348

- Difficulty date: September 5, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT REMOVAL OF L/E NOSE CAP FOUND THAT "D" SECTION CRACKED.  CARRY OUT REPAIR AS PER SRM 57-20-03.
